Table of Contents Author Guidelines Submit a Manuscript
International Journal of Aerospace Engineering
Volume 2015, Article ID 380714, 7 pages
Research Article

Degree Distribution of Arbitrary AANET

1College of Communication Engineering, Chongqing University, Chongqing 400044, China
2Chongqing Communication Institute, Chongqing 400035, China

Received 26 October 2014; Revised 15 February 2015; Accepted 16 February 2015

Academic Editor: Ronald M. Barrett

Copyright © 2015 Xue Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xue Liu, Xiaoping Zeng, Zhiming Wang, Li Chen, and Yuemei Jin, “Degree Distribution of Arbitrary AANET,” International Journal of Aerospace Engineering, vol. 2015, Article ID 380714, 7 pages, 2015.